# SDR SWAA2022020821749

- Difficulty date: January 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 38,753 hours, 22,728 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: TAIL RH HORIZONTAL STAB UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED RH HORIZONTAL STAB UPPER FWD SLIDER PER AMM 53-31-31
